Gorodetski Anton
Gorodetski Anton
Verified email at math.uci.edu - Homepage
Title
Cited by
Cited by
Year
Spectral and quantum dynamical properties of the weakly coupled Fibonacci Hamiltonian
D Damanik, A Gorodetski
Communications in mathematical physics 305 (1), 221-277, 2011
812011
The fractal dimension of the spectrum of the Fibonacci Hamiltonian
D Damanik, M Embree, A Gorodetski, S Tcheremchantsev
Communications in mathematical physics 280 (2), 499-516, 2008
782008
Spectral properties of Schrödinger operators arising in the study of quasicrystals
D Damanik, M Embree, A Gorodetski
Mathematics of aperiodic order, 307-370, 2015
752015
The Fibonacci Hamiltonian
D Damanik, A Gorodetski, W Yessen
Inventiones mathematicae 206 (3), 629-692, 2016
642016
Nonremovable zero Lyapunov exponent
AS Gorodetski, YS Ilyashenko, VA Kleptsyn, MB Nalsky
Functional Analysis and Its Applications 39 (1), 21-30, 2005
592005
Minimal and strange attractors
A Gorodetski, Y Ilyashenko
International Journal of Bifurcation and Chaos 6 (06), 1177-1183, 1996
591996
Certain properties of skew products over a horseshoe and a solenoid
AS Gorodetski, YS Ilyashenko
Proc. Steklov Inst. Math 231, 90-112, 2000
582000
Hyperbolicity of the trace map for the weakly coupled Fibonacci Hamiltonian
D Damanik, A Gorodetski
Nonlinearity 22 (1), 123, 2008
542008
Certain new robust properties of invariant sets and attractors of dynamical systems
AS Gorodetski, YS Ilyashenko
Functional Analysis and Its Applications 33 (2), 95-105, 1999
481999
Non-hyperbolic ergodic measures for non-hyperbolic homoclinic classes
LJ Díaz, A Gorodetski
Ergodic Theory and Dynamical Systems 29 (5), 1479-1513, 2009
432009
On stochastic sea of the standard map
A Gorodetski
Communications in Mathematical Physics 309 (1), 155-192, 2012
402012
Absolutely continuous convolutions of singular measures and an application to the square Fibonacci Hamiltonian
D Damanik, A Gorodetski, B Solomyak
Duke Mathematical Journal 164 (8), 1603-1640, 2015
392015
Non-hyperbolic ergodic measures with large support
C Bonatti, LJ Díaz, A Gorodetski
Nonlinearity 23 (3), 687, 2010
342010
How often surface diffeomorphisms have infinitely many sinks and hyperbolicity of periodic points near a homoclinic tangency
A Gorodetski, V Kaloshin
Advances in Mathematics 208 (2), 710-797, 2007
312007
The density of states measure of the weakly coupled Fibonacci Hamiltonian
D Damanik, A Gorodetski
Geometric and Functional Analysis 22 (4), 976-989, 2012
302012
The regularity of central leaves of partially hyperbolic sets and its applications
AS Gorodetski
Izvestiya: Mathematics 70 (6), 1093, 2006
302006
The spectrum of the weakly coupled Fibonacci Hamiltonian
D Damanik, A Gorodetski
arXiv preprint arXiv:0901.4383, 2009
242009
Parametric Furstenberg Theorem on random products of SL (2, R) matrices
A Gorodetski, V Kleptsyn
Advances in Mathematics 378, 107522, 2021
162021
Path connectedness and entropy density of the space of hyperbolic ergodic measures
A Gorodetski, Y Pesin
Modern theory of dynamical systems 692, 111-121, 2017
162017
Continuum Schrödinger operators associated with aperiodic subshifts
D Damanik, J Fillman, A Gorodetski
Annales Henri Poincaré 15 (6), 1123-1144, 2014
162014
The system can't perform the operation now. Try again later.
Articles 1–20